MAUDE Adverse Event Report: ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number ALL-INSIDE QUADLINK KIT, 10MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-1288qai-100 all-inside quadlink kit (10 mm) failed to tension properly.The tightrope mechanism appeared to ¿give out¿ while attempting to seat the graft in the femoral tunnel and could not suspend the graft using the tensioning tails.The autograft was then removed, and the defective tightrope was cut out and replaced with an ar-1588btb-ib tightrope ii btb, which functioned as intended.The case was delayed, and additional anesthesia was likely administered.No adverse patient effects were reported.This issue occurred during an acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 29-dec-2025: the procedure was delayed by approximately 30 minutes, and the amount of additional anesthesia administered is unknown.The issue with the tightrope implant was first identified when the button was confirmed to be flipped, and the graft was being tensioned on the femoral side.At that point, the implant failed.There was no fraying of the tensioning tails during the event.The constant unloading occurred suddenly.No fragments remained inside the patient; all components were recovered intact.The flip cutter from the associated kit was used to prepare the socket for implant insertion.The bone quality was assessed as normal.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a use error, including improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
ALL-INSIDE QUADLINK KIT, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24036176
Report Number1220246-2026-00136
Device Sequence Number13076453
Product Code GAT
UDI-Device Identifier00888867473553
UDI-Public(01)00888867473553(11)250729(17)290430(10)15473748
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALL-INSIDE QUADLINK KIT, 10MM
Device Catalogue NumberAR-1288QAI-100
Device Lot Number15473748
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown